On Lyapunov inequality in stability theory for Hill's equation on time scales


Creative Commons License

Atici F., Guseinov G., Kaymakcalan B.

JOURNAL OF INEQUALITIES AND APPLICATIONS, vol.5, no.6, pp.603-620, 2000 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 5 Issue: 6
  • Publication Date: 2000
  • Doi Number: 10.1155/s1025583400000333
  • Journal Name: JOURNAL OF INEQUALITIES AND APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.603-620
  • Keywords: time scale, periodicity, stability, generalized zero

Abstract

In this paper we obtain sufficient conditions for instability and stability to hold for second order linear Delta -differential equations on time scales with periodic coefficients.